# SDR AUS20010948

- Difficulty date: August 25, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Amtr MK1
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: AN531A
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR REAR MOUNT BOLT FAILED DURING HEAVY LANDING. MINOR DAMAGE TO REAR OF SPAR.
